RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 5, Pages 157–196 (Mi fpm1678)  

This article is cited in 5 scientific papers (total in 5 papers)

On the quotient divisible group theory. II

A. A. Fomin

Moscow State Pedagogical University

Abstract: Some basic theorems on quotient divisible Abelian groups are proved.

Full text: PDF file (391 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2018, 230:3, 457–483

Bibliographic databases:

UDC: 512.541

Citation: A. A. Fomin, “On the quotient divisible group theory. II”, Fundam. Prikl. Mat., 20:5 (2015), 157–196; J. Math. Sci., 230:3 (2018), 457–483

Citation in format AMSBIB
\Bibitem{Fom15}
\by A.~A.~Fomin
\paper On the quotient divisible group theory.~II
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 5
\pages 157--196
\mathnet{http://mi.mathnet.ru/fpm1678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589153}
\transl
\jour J. Math. Sci.
\yr 2018
\vol 230
\issue 3
\pages 457--483
\crossref{https://doi.org/10.1007/s10958-018-3754-8}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1678
  • http://mi.mathnet.ru/eng/fpm/v20/i5/p157

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Cycle of papers

    This publication is cited in the following articles:
    1. O. V. Lyubimtsev, “On determinacy of completely decomposable quotient divisible abelian groups by its endomorphism semigroups”, Russian Math. (Iz. VUZ), 61:10 (2017), 65–71  mathnet  crossref  isi
    2. A. V. Tsarev, “$E$-koltsa malykh rangov”, Chebyshevskii sb., 18:2 (2017), 235–244  mathnet  crossref  elib
    3. E. V. Gordeeva, A. A. Fomin, “Vpolne razlozhimye odnorodnye faktorno delimye abelevy gruppy”, Chebyshevskii sb., 19:2 (2018), 377–388  mathnet  crossref
    4. A. A. Fomin, “Abelevy gruppy bez krucheniya konechnogo ranga s otmechennymi bazisami”, Fundament. i prikl. matem., 22:4 (2019), 201–228  mathnet
    5. O. V. Lyubimtsev, “Ob odnom klasse faktorno delimykh abelevykh grupp s izomorfnymi polugruppami endomorfizmov”, Fundament. i prikl. matem., 22:5 (2019), 121–130  mathnet
  • Фундаментальная и прикладная математика
    Number of views:
    This page:215
    Full text:63
    References:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020